MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 2 SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 2 SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1212
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to a failed metal-on-metal junction corrosion issue at the cocr modular neck and titanium stem.

Brand Name
PROFEMUR NECK A/R VAR/VAL 2 SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11703693
Report Number3010536692-2021-00223
Device Sequence Number19587778
Product Code JDL
UDI-Device IdentifierM684PHAC12121
UDI-PublicM684PHAC12121
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1212
Device Catalogue NumberPHAC1212
Device Lot Number1532432
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/01/2021
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;